# SDR CA951129522

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Windshield
- Part number: NP1393221
- Condition: Shattered
- Location: Pilot
- Component: Ppg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)CAPTAINS WINDSHIELD SHATTERED. EMERGENCY DECLARED.
